Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 307, NWS Baltimore/Washington

July 29, 2021Carroll County, Frederick County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 29, 2021, 3:31 PM EDT for Carroll County, Frederick County, Maryland. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2021, 3:31 PM EDT (19:31 UTC)
Expired
Jul 29, 2021, 4:15 PM EDT
In force
44 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, MD, Frederick County, MD

The radar

The Sterling radar (KLWX), 81 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 4:10 PM EDTTSTM WND DMG1 Nne Westminster, MDTREE REPORTED DOWN ON KRIDERS CHURCH ROAD NEAR KRIDERS CEMETARY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 2:23 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

596 
WUUS51 KLWX 291931
SVRLWX
MDC013-021-292015-
/O.NEW.KLWX.SV.W.0307.210729T1931Z-210729T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
331 PM EDT Thu Jul 29 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Northwestern Carroll County in north central Maryland...
  Northeastern Frederick County in north central Maryland...

* Until 415 PM EDT.

* At 330 PM EDT, a severe thunderstorm was located over Emmitsburg,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Westminster, Emmitsburg, Taneytown and Harney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for north central
Maryland.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 3958 7696 3966 7739 3972 7737 3972 7696
TIME...MOT...LOC 1930Z 270DEG 22KT 3969 7729 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DHOF
3 follow-up statements
330 
WWUS51 KLWX 291942
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
342 PM EDT Thu Jul 29 2021

MDC021-291952-
/O.CAN.KLWX.SV.W.0307.000000T0000Z-210729T2015Z/
Frederick MD-
342 PM EDT Thu Jul 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FREDERICK COUNTY
IN NORTH CENTRAL MARYLAND IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for north central
Maryland.

LAT...LON 3972 7696 3958 7696 3966 7727 3967 7726
      3968 7723 3969 7724 3970 7724 3969 7723
      3970 7722 3972 7722
TIME...MOT...LOC 1942Z 270DEG 22KT 3969 7665 

$$

MDC013-292015-
/O.CON.KLWX.SV.W.0307.000000T0000Z-210729T2015Z/
Carroll MD-
342 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN CARROLL COUNTY...

At 342 PM EDT, a severe thunderstorm was located near Shrewsbury, or
14 miles south of Dallastown, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Westminster, Taneytown and Harney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for north central
Maryland.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 3972 7696 3958 7696 3966 7727 3967 7726
      3968 7723 3969 7724 3970 7724 3969 7723
      3970 7722 3972 7722
TIME...MOT...LOC 1942Z 270DEG 22KT 3969 7665 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DHOF
246 
WWUS51 KLWX 291955
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
355 PM EDT Thu Jul 29 2021

MDC013-292015-
/O.CON.KLWX.SV.W.0307.000000T0000Z-210729T2015Z/
Carroll MD-
355 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN CARROLL COUNTY...

At 355 PM EDT, a severe thunderstorm was located near Taneytown, or
near Westminster, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Westminster and Taneytown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for north central
Maryland.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 7696 3958 7696 3964 7720 3972 7713
TIME...MOT...LOC 1955Z 285DEG 20KT 3965 7710 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DHOF
690 
WWUS51 KLWX 292003
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
403 PM EDT Thu Jul 29 2021

MDC013-292015-
/O.CON.KLWX.SV.W.0307.000000T0000Z-210729T2015Z/
Carroll MD-
403 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL CARROLL COUNTY...

At 403 PM EDT, a severe thunderstorm was located near Westminster,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Westminster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for north central
Maryland.

&&

LAT...LON 3962 7713 3971 7705 3971 7696 3958 7696
TIME...MOT...LOC 2003Z 270DEG 22KT 3965 7703 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DHOF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 10:34 AM EDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jul 29, 10:34 AM EDT, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1034 AM EDT Thu Jul 29 2021

.SYNOPSIS...
A cold front will approach the area today into tonight. High
pressure will build in for Friday into this weekend, bringing
drier and cooler conditions. Another system may impact the area
Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Mid-morning update: Current radar imagery shows a decaying MCS
over Ohio. Cloud debris is starting to stream into the area
downstream of this decaying MCS, with the highest coverage of
clouds currently over northern portions of the forecast area.
Low clouds developed for a short time early this morning along
the I-95 corridor, but are now in the process of burning off.
Considerable questions still remain regarding the areal coverage
of storms later this afternoon, but given the environment in
place, storms that do form will be capable of producing
damaging winds, large hail, and potentially even a tornado or
two. We will continue to monitor incoming model guidance/trends
in observational data over the coming hours and will update our
forecast accordingly.

Previous discussion follows...

Latest analysis depicts a weak stationary front straddled
northwest to southeast across the area. A stronger front and low
pressure is located over the Great Lakes, with the low heading
east and the front progressing southeast. Aloft, a weak
shortwave is passing to the east with a second stronger
shortwave over the Great Lakes. This is all embedded within a
dominant northwest flow as a longwave trough remains to our
northeast, and a ridge sits over the central Plains.

Showers early this morning associated with the departing
shortwave should dissipate shortly. The clouds and increased
moisture over the region have kept temps in the higher 60s to
lower 70s. This relatively high starting point will give us a
boost, but clouds moving in from the MCS to our northwest will
start overspreading the area this morning. This MCS likely will
greatly affect our severe weather threat today as the strong
shortwave and cold front moves into the region. If the MCS
impact is minimal, with cloud cover relatively thin and brief
and minimal if any showers, then our odds of a significant
severe weather outbreak will be quite high thanks to ample CAPE
combined with the high shear moving overhead. However, if the
MCS holds together more and we have extended cloud cover and
more showers/weakening storms, the high CAPE component will be
harder to come by, which could potentially significantly damper
the severe weather potential. Will need to watch progress of the
system closely. Right now, areas least likely to be affected by
the morning MCS appear to be the Baltimore area and points north
and east, where an enhanced risk of severe weather is now in
place from the SPC. This risk tapers to slight and then marginal
further south and west, where the MCS influence is likely to be
more substantial. Highs likely reach the mid-upper 80s, perhaps
with spotty 90s, with higher temps of course more likely to fuel
stronger storms later today. Best timing for storms looks to be
very late afternoon and evening across the metro, assuming the
MCS doesn't disrupt CAPE too much.

Tonight, front doesn't actually move through until very late, so
while shower/storm coverage will dwindle with loss of heating,
some chance of showers and storms will linger until the front
actually passes. Lows stay mild with the front not yet thru
until very late, with readings mostly in the higher 60s to 70s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
First front clears the CWA early Friday morning, with gusty
northwest flow taking hold. Initially, air mass temperature
doesn't change, just the dew points, so it will be very warm but
with lower humidity and a gusty northwest wind. Compressional
heating on the downslope flow likely brings temps near 90 once
again.

Second front drops south across the region Friday night. This
will bring a cooler air mass with it, but otherwise no weather
change of significance, with no moisture to work with and little
forcing. Lows will drop into the 50s in many areas, with low-
mid 60s in the rest of the area.

Saturday will be considerably cooler under Canadian high
pressure, but with lighter winds. Dew points drop further, with
readings potentially dropping into the upper 40s. This all will
combine to create a decidedly un-summerlike last day of July.

Wave of low pressure starts to bring moisture back north
Saturday night, with increasing clouds and a chance of showers
late at night. Lows will stay mostly in the 60s thanks to the
returning clouds.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Come Sunday, a shortwave trough will have ejected out of the
Canadian Prairies and into the Great Lakes. At the surface, a
cold front will move southeast across Ohio and Pennsylvania. The
front may not pass through the FA until Sunday night, but given
a southerly return flow and modest instability ahead of the
front, cannot rule out showers and thunderstorms ahead of the
front Sunday afternoon and evening. Both deterministic and
ensemble guidance hint at a weak coastal low forming Sunday in
North Carolina and moving northeast towards the lower Chesapeake
Bay. There could be slightly greater coverage of precip across
southern Maryland late Sunday if this area of low pressure
develops.

Once the front clears the FA Sunday night, the front stalls
near the North Carolina / Virginia border as it becomes parallel
to the upper level flow. High pressure will build into the
region Monday.

An H5 trough builds over the Ohio Valley late Monday and
remains nearly stationary through midweek as multiple shortwaves
round the base of the trough providing multiple opportunities
for at least isolated/scattered precip. The broad trough could
form into an upper- level closed low, as depicted by some
guidance. Late Tuesday into Wednesday could be a time period of
more widespread precip as an area of coastal low pressure forms
and moves northeast towards the Mid Atlantic seaboard, though
uncertainty remains on the track of this feature and if it will
come to fruition.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
Current satellite imagery shows the IFR ceilings from earlier this
morning along the I-95 corridor slowly starting to break up and
lift. These clouds should continue to break up over the next few
hours, leading to prevailing VFR conditions areawide by later
this morning into this afternoon. High clouds are streaming in
from the west, and thunderstorm are expected to break out across
the area later this afternoon into this evening. While not all
locations will see storms, eastern terminals will have the
greatest chance at experiencing a storm. Any storms this
afternoon could be very strong, with high winds and hail both
possibilities. Thunderstorms will wind down this evening, giving
way to VFR conditions overnight. VFR conditions are expected
for both tomorrow and Saturday. Winds may gust to around 20
knots out of the northwest tomorrow afternoon. Lighter winds are
expected on Saturday as high pressure builds toward the area
from the Ohio Valley.

South/southwest winds ahead of the front Sunday with primarily
VFR conditions. Can have brief MVFR restrictions in any showers
or thunderstorms Sunday afternoon. VFR conditions Monday as high
pressure builds in with the winds becoming northwest.

&&

.MARINE...
Increasing southerly channeling today will result in SCA
conditions by this afternoon, mainly over the bay. Strong to
severe thunderstorms are possible later today into tonight,
which may necessitate SMW's. Front pushes southeast early on
Friday, with widespread SCA conditions on northwest flow in its
wake. A second surge of SCA winds may occur Friday night as a
second front passes. Winds relax Saturday through Saturday
night under high pressure.

Winds remain below SCA levels at 10-15 knots out of the
south/southwest Sunday before backing out of the northwest
Monday.

&&

.TIDES/COASTAL FLOODING...
Southerly flow ahead of an approaching cold front will result
in some locations reaching action stage through tonight. Minor
flooding is most likely to occur at the most sensitive sites,
such as Annapolis. As the winds become northwest behind the
front on Friday, the anomalies will decrease.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for
     ANZ531>533-539>541.
     Small Craft Advisory from 8 AM to 6 PM EDT Friday for
     ANZ530>533-535-536-538>542.
     Small Craft Advisory until 6 PM EDT Friday for ANZ534-543.
     Small Craft Advisory from 6 PM this evening to 6 PM EDT Friday
     for ANZ537.

&&

SYNOPSIS...RCM
NEAR TERM...RCM/KJP
SHORT TERM...RCM
LONG TERM...CPB
AVIATION...RCM/KJP/CPB
MARINE...RCM/CPB
TIDES/COASTAL FLOODING...CPB
Hazardous weather outlook, Jul 29, 3:02 PM EDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
302 PM EDT Thu Jul 29 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-301000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
302 PM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Tornado Watch is in effect until 9 PM for portions of northeast
and central Maryland, including the Baltimore Metropolitan area. A
Severe Thunderstorm Watch is in effect for the rest of the area
until 9 PM. Scattered severe thunderstorms with damaging wind
gusts, large hail, and isolated tornadoes are possible during this
time. Additionally, isolated occurrences of flash flooding are
also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-301000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
302 PM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Tornado Watch is in effect until 9 PM for portions central
Maryland. A Severe Thunderstorm Watch is in effect for the rest
of the area until 9 PM. Scattered severe thunderstorms with
damaging wind gusts, large hail, and isolated tornadoes are
possible during this time. Additionally, isolated occurrences of
flash flooding are also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ001-501-502-VAZ503-504-WVZ501>506-301000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
302 PM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect for the area until 9 PM.
Scattered severe thunderstorms with damaging wind gusts, large
hail, and perhaps an isolated tornado are possible during this
time. Additionally, isolated occurrences of flash flooding are
also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

In the hours before

Local storm report, Jul 29, 2:22 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
222 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     WATER SPOUT      18 ENE DARES BEACH      38.65N  76.20W
07/29/2021                   ANZ541             MD   PUBLIC

            A WATERSPOUT WAS REPORTED OVER THE TIDAL CHOPTANK
            RIVER.

&&

EVENT NUMBER LWX2105059

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 9:30 PM EDTSevere Thunderstorm WarningLWXMontgomery45 min
Jul 28, 9:48 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's42 min
Jul 29, 4:00 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll45 min
Jul 29, 4:01 PM EDTTornado WarningLWXCarroll29 min
Jul 29, 4:16 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Howard44 min
Jul 29, 4:34 PM EDTTornado WarningLWXHoward26 min
Jul 29, 4:40 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's50 min
Jul 29, 4:50 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Howard, City of Baltimore55 min
Jul 29, 4:59 PM EDTSevere Thunderstorm WarningLWXCharles46 min
Jul 29, 4:59 PM EDTTornado WarningLWXAnne Arundel, Baltimore, Howard31 min
Jul 29, 5:01 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's29 min
Jul 29, 5:30 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Prince George's40 min
Jul 29, 5:43 PM EDTSevere Thunderstorm WarningLWXAnne Arundel17 min
Jul 29, 6:49 PM EDTCoastal Flood AdvisoryLWXAnne Arundel4 hr

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.